# SDR DALA2016110808353

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 49,489 hours, 16,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS GUARD FORCES SWITCH TO OFF POSITION. REPLACED EMERGENCE LIGHT SWITCH GUARD, OPS OK.
